# SDR REXA2025103100973

- Difficulty date: September 23, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 39,646 hours, 28,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: MM67035655001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED. REMOVED CORROSION ON AFT CARGO DOOR SILL IAW SRM 51-21-06-001-001-A01 UPON FURTHER INVESTIGATION FOUND AFT CARGO DOOR SILL TO BE OUT OF LIMITS IAW SRM 53-61-23-201-001-A01. NOMINAL THICKNESS .063", REMAINING THICKNESS .043", MATERIAL REMOVED .020".   REPLACED AFT CARGO DOOR SILL IAW SRM 51-42-13-001-001-A01 & SRM 51-42-21-001-001-A01.I
